# SDR MASA200600328

- Difficulty date: February 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 6,876 hours, 4,292 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7276 DEN - STAB AND SPOILERON FAULT MESSAGE WITH OTBD ANTI-SKID MESSAGE.  MX RESET ANTI-SKID CONTROL BOX.  OPS CHECK GOOD.
